Table of Contents Author Guidelines Submit a Manuscript
Journal of Robotics
Volume 2011, Article ID 506245, 9 pages
http://dx.doi.org/10.1155/2011/506245
Research Article

An Adaptive Memory Model for Long-Term Navigation of Autonomous Mobile Robots

Department of Real Time Systems, Institute for Systems Engineering, Leibniz Universität Hannover, 30167 Hannover, Germany

Received 14 July 2011; Accepted 9 October 2011

Academic Editor: Jorge Manuel Dias

Copyright © 2011 M. Hentschel and B. Wagner. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

M. Hentschel and B. Wagner, “An Adaptive Memory Model for Long-Term Navigation of Autonomous Mobile Robots,” Journal of Robotics, vol. 2011, Article ID 506245, 9 pages, 2011. https://doi.org/10.1155/2011/506245.